MAUDE Adverse Event Report: CAREFUSION SD 16 IN NON-DEHP STND BORE EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET

CAREFUSION SD 16 IN NON-DEHP STND BORE EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET
Model Number MX9166
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/28/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that 16 in non-dehp stnd bore extension set leaked.The following information was provided by the initial reporter: material no: mx9166, batch no: 1901718.It was reported that patient noticed leaking from filter and stated this happened 3 times.Event description: during infusion of daratumumab study drug pt noticed leaking coming from filter; infusion stopped; ids pharmacy called and filter replaced - site cleaned with soap and water; infusion resumed with new filter; pt stated this is 3rd incident.
 
Additional Manufacturer Narrative
Due to no photo or sample being received, the customer's complaint of leakage could not be verified.A device history record review for model mx9166 lot number 19017181 was performed.The search showed that a total of (b)(6) in 1 lot number was built on 30jan2019.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.Due to no sample being received, an investigation could not be performed and a root cause could not be determined.
 
Event or Problem Description
It was reported that 16 in non-dehp stnd bore extension set leaked.The following information was provided by the initial reporter: material no: mx9166 batch no: 19017181 it was reported that patient noticed leaking from filter and stated this happened 3 times.Event description: during infusion of daratumumab study drug pt noticed leaking coming from filter; infusion stopped; ids pharmacy called and filter replaced - site cleaned with soap and water; infusion resumed with new filter; pt stated this is 3rd incident.

Brand Name
16 IN NON-DEHP STND BORE EXTENSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
CAREFUSION SD
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key10570911
Report Number9616066-2020-02734
Device Sequence Number2992268
Product Code FPA
UDI-Device Identifier10885403237652
UDI-Public10885403237652
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K051499
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date01/30/2024
Device Model NumberMX9166
Device Catalogue NumberMX9166
Device Lot Number19017181
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/22/2020
Supplement Report FDA Received Date10/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
20200728; 20200728
Outcome Attributed to Adverse Event Other;